arrow
Volume 27, Issue 2
On Approximation and Generalized Type of Analytic Functions of Several Complex Variables

G. S. Srivastava & Susheel Kumar

Anal. Theory Appl., 27 (2011), pp. 101-108.

Published online: 2011-04

Export citation
  • Abstract

In the present paper, we study the polynomial approximation of analytic functions of several complex variables. The characterizations of generalized type of analytic functions of several complex variables have been obtained in terms of approximation and interpolation errors.

  • Keywords

analytic function, Siciak extremal function, generalized type, approximation errors, interpolation errors.

  • AMS Subject Headings

32A05, 30E10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-101, author = {}, title = {On Approximation and Generalized Type of Analytic Functions of Several Complex Variables}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {2}, pages = {101--108}, abstract = {

In the present paper, we study the polynomial approximation of analytic functions of several complex variables. The characterizations of generalized type of analytic functions of several complex variables have been obtained in terms of approximation and interpolation errors.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0101-z}, url = {http://global-sci.org/intro/article_detail/ata/4583.html} }
TY - JOUR T1 - On Approximation and Generalized Type of Analytic Functions of Several Complex Variables JO - Analysis in Theory and Applications VL - 2 SP - 101 EP - 108 PY - 2011 DA - 2011/04 SN - 27 DO - http://doi.org/10.1007/s10496-011-0101-z UR - https://global-sci.org/intro/article_detail/ata/4583.html KW - analytic function, Siciak extremal function, generalized type, approximation errors, interpolation errors. AB -

In the present paper, we study the polynomial approximation of analytic functions of several complex variables. The characterizations of generalized type of analytic functions of several complex variables have been obtained in terms of approximation and interpolation errors.

G. S. Srivastava & Susheel Kumar. (1970). On Approximation and Generalized Type of Analytic Functions of Several Complex Variables. Analysis in Theory and Applications. 27 (2). 101-108. doi:10.1007/s10496-011-0101-z
Copy to clipboard
The citation has been copied to your clipboard